# SDR DALA13018735806

- Difficulty date: April 23, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 37,863 hours, 12,469 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E/E DOOR SKIN HAS LIGHTNING STRIKE DAMAGE 3 PLACES.  REMOVED DAMAGED FASTENERS AND PERFORMED HFEC OF FASTENER HOLES IAW SRM 53-00-01, NO ITEMS.  INSTALLED FASTENERS IAW SRM 53-00-01, REF ERA 514179-14, REV ORIG ITEMS 3A AND 4.
